# SDR SWAA2019120939434

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N567WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32747
- Aircraft time: 58,752 hours, 29,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Row 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H INTERIOR EMERGENCY AISLE LIGHT INOP AT ROW 6.          / RELAMPED LIGHT PER AMM.
